Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 896480, 13 pages
http://dx.doi.org/10.1155/2008/896480
Research Article

On Constructing Finite, Finitely Subadditive Outer Measures, and Submodularity

Department of Mathematics & Computer Science, St. John's University, 8000 Utopia Parkway Queens, New York, NY 11439, USA

Received 1 August 2008; Accepted 3 December 2008

Academic Editor: Andrei Volodin

Copyright © 2008 Charles Traina. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Charles Traina, “On Constructing Finite, Finitely Subadditive Outer Measures, and Submodularity,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 896480, 13 pages, 2008. https://doi.org/10.1155/2008/896480.